# SDR ASAA2024030848323

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 27,977 hours, 9,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: EMERGENCY LIGHTS INOP AT FLIGHT DECK DOOR OVERHEAD AND L-1 DOOR. GROUNDED - YES. REMOVED & REPLACED EMERGENCY EXIT POWER SUPPLY M1675 & INSTALLATION TEST GOOD IAW B737-900 AMM 33-51-06-960-806.
